# SDR IXXA11SMN029S

- Difficulty date: February 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 330
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND FWD CARGO DOOR JAMB CRACKED AT STA FS 330.000 BETWEEN LONGERON 32 LT AND 33 LT. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. FABRICATED REPAIR TRIPLER, REPAIR DOUBLER AND FILLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DWG ED-5332, DATED 02-18-11, SRM 51-1-21, NDT SPM PART 06-10-01-001, SRM 53-4-1, FIG 1. ITEM "B" AND DPS 4.710 REV."L", USE SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D AND SRM 51-3-1.
